Vol 5: Lichenoid Drug Eruption following Intravenous Application of Orally Formulated Diamorphine, a Semisynthetic Heroin.Reportar como inadecuado



 Vol 5: Lichenoid Drug Eruption following Intravenous Application of Orally Formulated Diamorphine, a Semisynthetic Heroin.


Vol 5: Lichenoid Drug Eruption following Intravenous Application of Orally Formulated Diamorphine, a Semisynthetic Heroin. - Descarga este documento en PDF. Documentación en PDF para descargar gratis. Disponible también para leer online.

Descargar gratis o leer online en formato PDF el libro: Vol 5: Lichenoid Drug Eruption following Intravenous Application of Orally Formulated Diamorphine, a Semisynthetic Heroin.
This article is from Case Reports in Dermatology, volume 5.AbstractBackground: Lichen planus is a common skin disorder of unknown etiology. Most cases are idiopathic, but substances such as gold, antimalarials, penicillamine, thiazide diuretics, β-blockers, arsenic and nonsteroidal anti-inflammatory drugs have been implicated as trigger factors. Case Presentation: We report the case of a lichenoid eruption in a male drug addict who administered oral heroin diamorphine intravenously. Diamorphine was stopped immediately. Following topical steroids, phototherapy and oral acitretin, the lesions gradually disappeared. A lymphocyte transformation test was negative for pure morphine and codeine. Discussion: A coincidental association between the intravenous application of orally formulated semisynthetic heroin and the lichenoid eruption cannot be completely ruled out. However, the diagnosis of a lichenoid drug eruption is favoured over idiopathic lichen planus because of the clear chronological correlation between drug use and appearance as well as drug withdrawal and disappearance of the skin lesions, and because of a flare-up following repeated intravenous application of diamorphine.



Autor: Kolm, I.; Eggmann, N.; Kamarashev, J.; Kerl, K.; French, L.E.; Hofbauer, G.F.L.

Fuente: https://archive.org/







Documentos relacionados